# SDR DALA2025032302154

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y464.8 LOCATED FROM 67 PLUS 10 INCH TO FR70 AT AFT GALLEY AREA (SSI: 534147).  REPLACED FLOOR BEAM -Y464.8 LOCATED FROM FR.67 TO FR.70 AT AFT GALLEY AREA AS PER A320 SRM 51-42-11. DWG D53472816 RELEASE DATE 18-DEC-06 ISSUE F AND DWG D53474250 RELEASE DATE 11-FEB-04 ISSUE V. (LP: 0872130)
